# SDR 9513499953

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5919217502
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE NR 3 FORWARD FLAP HINGE STUD HOLES.  REPLACED HINGE PER CITEXT 09-5740-1-9800.
